# SDR 2007UALA04688

- Difficulty date: November 14, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 55,777 hours, 32,786 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, AFT FRAME LWR OF CUTOUT, HAS TEMP REPAIR PER EVA.  SUPPLEMENTAL DATA UPDATE:REPLACED FWD CARGO DOOR AFT FRAME.
